skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Stability analysis and error estimates of Lax–Wendroff discontinuous Galerkin methods for linear conservation laws

Abstract

Not provided.

Authors:
;
Publication Date:
Research Org.:
Brown Univ., Providence, RI (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1535277
DOE Contract Number:  
FG02-08ER25863
Resource Type:
Journal Article
Journal Name:
Mathematical Modelling and Numerical Analysis
Additional Journal Information:
Journal Volume: 51; Journal Issue: 3; Journal ID: ISSN 0764-583X
Publisher:
EDP Sciences
Country of Publication:
United States
Language:
English
Subject:
Mathematics

Citation Formats

Sun, Zheng, and Shu, Chi-Wang. Stability analysis and error estimates of Lax–Wendroff discontinuous Galerkin methods for linear conservation laws. United States: N. p., 2017. Web. doi:10.1051/m2an/2016049.
Sun, Zheng, & Shu, Chi-Wang. Stability analysis and error estimates of Lax–Wendroff discontinuous Galerkin methods for linear conservation laws. United States. doi:10.1051/m2an/2016049.
Sun, Zheng, and Shu, Chi-Wang. Mon . "Stability analysis and error estimates of Lax–Wendroff discontinuous Galerkin methods for linear conservation laws". United States. doi:10.1051/m2an/2016049.
@article{osti_1535277,
title = {Stability analysis and error estimates of Lax–Wendroff discontinuous Galerkin methods for linear conservation laws},
author = {Sun, Zheng and Shu, Chi-Wang},
abstractNote = {Not provided.},
doi = {10.1051/m2an/2016049},
journal = {Mathematical Modelling and Numerical Analysis},
issn = {0764-583X},
number = 3,
volume = 51,
place = {United States},
year = {2017},
month = {5}
}

Works referenced in this record:

A High-Order Accurate Discontinuous Finite Element Method for the Numerical Solution of the Compressible Navier–Stokes Equations
journal, March 1997


The Runge-Kutta local projection $P^1$-discontinuous-Galerkin finite element method for scalar conservation laws
journal, January 1991

  • Cockburn, Bernardo; Shu, Chi-Wang
  • ESAIM: Mathematical Modelling and Numerical Analysis, Vol. 25, Issue 3
  • DOI: 10.1051/m2an/1991250303371

The Runge–Kutta Discontinuous Galerkin Method for Conservation Laws V
journal, April 1998

  • Cockburn, Bernardo; Shu, Chi-Wang
  • Journal of Computational Physics, Vol. 141, Issue 2
  • DOI: 10.1006/jcph.1998.5892

The Local Discontinuous Galerkin Method for Time-Dependent Convection-Diffusion Systems
journal, December 1998


TVB Runge-Kutta local projection discontinuous Galerkin finite element method for conservation laws III: One-dimensional systems
journal, September 1989


Strong Stability-Preserving High-Order Time Discretization Methods
journal, January 2001


A New Lax–Wendroff Discontinuous Galerkin Method with Superconvergence
journal, December 2014


A priori error estimates to smooth solutions of the third order Runge–Kutta discontinuous Galerkin method for symmetrizable systems of conservation laws
journal, June 2015

  • Luo, Juan; Shu, Chi-Wang; Zhang, Qiang
  • ESAIM: Mathematical Modelling and Numerical Analysis, Vol. 49, Issue 4
  • DOI: 10.1051/m2an/2014063

The discontinuous Galerkin method with Lax–Wendroff type time discretizations
journal, October 2005

  • Qiu, Jianxian; Dumbser, Michael; Shu, Chi-Wang
  • Computer Methods in Applied Mechanics and Engineering, Vol. 194, Issue 42-44
  • DOI: 10.1016/j.cma.2004.11.007

A Local Discontinuous Galerkin Method for KdV Type Equations
journal, January 2002


A Fully-Discrete Local Discontinuous Galerkin Method for Convection-Dominated Sobolev Equation
journal, May 2011


Error Estimates to Smooth Solutions of Runge--Kutta Discontinuous Galerkin Methods for Scalar Conservation Laws
journal, January 2004


Error Estimates to Smooth Solutions of Runge–Kutta Discontinuous Galerkin Method for Symmetrizable Systems of Conservation Laws
journal, January 2006

  • Zhang, Qiang; Shu, Chi‐Wang
  • SIAM Journal on Numerical Analysis, Vol. 44, Issue 4
  • DOI: 10.1137/040620382

Stability Analysis and A Priori Error Estimates of the Third Order Explicit Runge–Kutta Discontinuous Galerkin Method for Scalar Conservation Laws
journal, January 2010

  • Zhang, Qiang; Shu, Chi-Wang
  • SIAM Journal on Numerical Analysis, Vol. 48, Issue 3
  • DOI: 10.1137/090771363